# SDR SWAA2014111834277

- Difficulty date: October 28, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 89,319 hours, 54,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SURROUND STRUCTURE CREASE BEAM WEB CORRODED AT BS 991.  R & R WEB IAW SRM & DWG.
